EconPapers    
Economics at your fingertips  
 

Integral Polyhedra in Three Space

Herbert Scarf

Chapter 4 in Herbert Scarf’s Contributions to Economics, Game Theory and Operations Research, 2008, pp 69-104 from Palgrave Macmillan

Abstract: Abstract In a series of recent papers I have introduced a particular class of convex polyhedra in Rn, arising in the study of integer programming problems with n variables. In the present paper a detailed analysis of these polyhedra will be given for the case in which n = 3; the analysis is based on an unpublished theorem demonstrated several years ago by Roger Howe, which seems to have no immediate generalization to higher values of n.

Keywords: Integral polyhedra; integer programming (search for similar items in EconPapers)
Date: 2008
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Integral Polyhedra in Three Spaces (1982) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:pal:palchp:978-1-137-02441-1_4

Ordering information: This item can be ordered from
http://www.palgrave.com/9781137024411

DOI: 10.1057/9781137024411_4

Access Statistics for this chapter

More chapters in Palgrave Macmillan Books from Palgrave Macmillan
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:pal:palchp:978-1-137-02441-1_4